Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 14, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 27, 2025, 12:58 AM CDT for Bexar County, Guadalupe County, Wilson County, Texas. It was in force for 109 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2025, 12:58 AM CDT (05:58 UTC)
- Expired
- May 27, 2025, 2:47 AM CDT
- In force
- 109 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Bexar County, TX, Guadalupe County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 37 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 6.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3035 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.9
The text
As transmitted.
716
WGUS54 KEWX 270558
FFWEWX
TXC029-187-493-271000-
/O.NEW.KEWX.FF.W.0014.250527T0558Z-250527T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1258 AM CDT Tue May 27 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
East Central Bexar County in south central Texas...
South Central Guadalupe County in south central Texas...
Northwestern Wilson County in south central Texas...
* Until 500 AM CDT.
* At 1258 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 4 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Antonio, St. Hedwig, La Vernia, New Berlin, Sutherland
Springs, Adkins, Parita and Sayers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2944 9813 2953 9783 2927 9806 2923 9826
2937 9834
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MO1 follow-up statement
277
WGUS74 KEWX 270747
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
247 AM CDT Tue May 27 2025
TXC029-187-493-270757-
/O.CAN.KEWX.FF.W.0014.000000T0000Z-250527T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bexar TX-Guadalupe TX-Wilson TX-
247 AM CDT Tue May 27 2025
...FLASH FLOOD WARNING FOR EAST CENTRAL BEXAR, SOUTH CENTRAL
GUADALUPE AND NORTHWESTERN WILSON COUNTIES HAS BEEN REPLACED WITH A
FLOOD ADVISORY...
&&
LAT...LON 2944 9813 2953 9783 2927 9806 2923 9826
2937 9834
$$
MOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 12:38 AM CDT, 20 minutes earlier.
Area forecast discussion, May 27, 12:38 AM CDT, 20 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1238 AM CDT Tue May 27 2025 ...New UPDATE, AVIATION... .UPDATE... Issued at 1227 AM CDT Tue May 27 2025 Convective complex continue south and south east into the Winter Garden, Brush Country, and Coastal Plains. Trailing stratiform rain and thunder back into the the I-35 corridor will gradually come to an end over the next hour or so with the complex of storms also exiting the area overnight. The atmosphere has been worked over across much of the region and will stabilize into most of the day tomorrow. Eventually de-stabilization and the next disturbance will generate another round of storms late Tuesday afternoon and evening out west. We will take a closer look at this in the overnight package. && .SHORT TERM... (Tonight through Tuesday night) Issued at 206 PM CDT Mon May 26 2025 Key Messages: - Level 3 of 5 risk for isolated to numerous severe storms tonight. - Isolated pockets of heavy rainfall possible with more severe weather possible Tuesday. - Tornado watch remains in effect until 10pm tonight. As of this writing the current outflow boundary from this mornings storms is just south of the I-10 corridor back into San Antonio on west. The current thinking is strong to severe storms should be ongoing by this evening along and just northwest of this boundary with most models hinting at convection developing by 4pm or later out west past the hill country and then moving eastward with time. The latest run of the HRRR seems to have a pretty good grasp on this scenario with supercells forming west and then growing into a big complex that moves across our area by this evening. As such the SPC has increased our severe risk to a level 3 of 5 for areas along and east of the I-10 corridor and along and west of the I-35 corridor. with a level 2 of 5 risk for almost everyone else except the Winter Garden area which is in a level 1 of 5 risk. Bottom line expect storms to form and be severe with very large hail, damaging winds and some tornados especially for storms that can root themselves along the surface boundary. In addition, pockets of heavy rainfall rates could lead to isolated instances of flash flooding and WPC also has most of the area in a level 2 of 5 risk for excessive rainfall as well. In fact some models are hinting at more than 3 inches for the hill country. We are taking a more wait and see approach due to how dry it has been and how models struggle with small mesoscale convective systems.Current thinking is the storms should be out of area by sunrise tomorrow if not earlier. Tomorrow's forecast is highly conditional on what happens tonight. A more mature complex of storms tonight would likely stabilize conditions for much of the day on Tuesday, with convection delayed until Tuesday night. However, a less robust system tonight would open the door to earlier convective chances Tuesday afternoon, especially across the Rio Grande, southern Edwards Plateau, western Hill Country where SPC has a Level 2 of 5 risk for severe storms. A level 1 of 5 risk exists for everyone else as well. Again very large hail, damaging wind gusts and isolated tornados would all be possible with any storms that do form tomorrow. It is possible we could have a similar line of storms form out west and cross into the Rio Grande Plains and continue pushing eastward. However tomorrows convection forms, more clarity will come as we get closer and Hi-Res models get into better focus. Lastly regarding temperatures, expect more seasonable temps for Tuesday with highs around the upper 80s to low 90s but cooler in spots where convection is ongoing, with lows around/near 70. && .LONG TERM... (Wednesday through Monday) Issued at 206 PM CDT Mon May 26 2025 Key Message: - Strong to severe storms possible through the long term period. Our active period of weather will continue into the start of the long term forecast period. On Wednesday morning, a lead shortwave will be moving through the southern CWA, likely sparking showers and storms, with a few stronger storms possible. Weak westerly mid-level flow is expected to transition to west-northwesterly flow by the late week time frame, fostering shower and storm development through the remainder of the period. Forecast confidence remains low at this time, as most days' storm chances will be highly dependent on previous mesoscale boundaries and where those setup. One thing we do know is that the chance for strong to severe storms with large hail, damaging winds, and locally heavy rain are possible through the remainder of this week. Cooler temperatures are going to be a welcome feeling through the week though as increased cloud cover and convection will result in lower temperatures than we've seen the past couple weeks. Hopefully we can put a dent in this multi-year drought this week and add some much needed water to reservoirs and streams. && .AVIATION... (06Z TAFS) Issued at 1238 AM CDT Tue May 27 2025 A complex of TSRA south and east of SAT will gradually shift away from the area overnight. Trailing stratiform RA and isolated -TSRA near SAT-AUS will also gradually come to an end over the next hour or two. Then mainly VFR conditions overnight and Tuesday, although a few pockets of MVFR to IFR ceilings and visibility will be possible around daybreak with patchy BR and stratus in the rain cooled air. Another round of SHRA/TSRA activity is expected to develop along the Rio Grande near DRT late Tuesday afternoon and move east and southeast Tuesday evening, potentially into the I-35 corridor. PROB30 TSRA has been included in the TAFs for now. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 91 71 87 71 / 40 40 50 20 Austin Bergstrom Intl Airport 90 71 86 70 / 40 40 50 20 New Braunfels Muni Airport 92 71 87 71 / 30 40 50 20 Burnet Muni Airport 87 68 84 69 / 30 40 50 20 Del Rio Intl Airport 97 73 91 75 / 40 70 50 40 Georgetown Muni Airport 86 69 84 68 / 40 40 50 20 Hondo Muni Airport 94 70 88 71 / 30 50 50 20 San Marcos Muni Airport 92 70 87 70 / 30 40 50 20 La Grange - Fayette Regional 92 73 87 72 / 40 30 60 20 San Antonio Intl Airport 93 72 88 72 / 30 40 50 20 Stinson Muni Airport 94 74 89 73 / 30 40 50 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...CJM Long-Term...MMM Aviation...76 Update...76
In the hours before
Special weather statement, May 26, 11:42 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1142 PM CDT Mon May 26 2025
TXZ203-270530-
Uvalde TX-
1142 PM CDT Mon May 26 2025
...A strong thunderstorm will impact portions of southeastern Uvalde
County through 1230 AM CDT...
At 1142 PM CDT, Doppler radar was tracking a strong thunderstorm near
Uvalde, moving southeast at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Uvalde, Sabinal, and Knippa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CDT for south central
Texas.
&&
LAT...LON 2924 9989 2943 9974 2934 9941 2915 9941
2909 9945 2909 9962
TIME...MOT...LOC 0442Z 304DEG 29KT 2930 9978
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
05/TranSpecial weather statement, May 26, 11:47 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1147 PM CDT Mon May 26 2025
TXZ219-270530-
Frio TX-
1147 PM CDT Mon May 26 2025
...A strong thunderstorm will impact portions of central Frio County
through 1230 AM CDT...
At 1147 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bluff, or 8 miles northwest of Pearsall, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pearsall, Dilley, North Pearsall, Derby, Hilltop, Divot, Bluff, and
Frio Town.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CDT for south central
Texas.
&&
LAT...LON 2901 9938 2906 9920 2869 9885 2866 9931
TIME...MOT...LOC 0447Z 321DEG 19KT 2895 9923
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
05Special weather statement, May 27, 12:03 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1203 AM CDT Tue May 27 2025
TXZ183-184-202-270600-
Kinney TX-Val Verde TX-Edwards TX-
1203 AM CDT Tue May 27 2025
...A strong thunderstorm will impact portions of north central
Kinney, southwestern Edwards and east central Val Verde Counties
through 100 AM CDT...
At 1203 AM CDT, Doppler radar was tracking a strong thunderstorm near
Carta Valley, or 9 miles south of Loma Alta, moving southeast at 25
mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Loma Alta, Carta Valley, Vinegarone, and Kickapoo Cavern State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2972 10087 3001 10076 2985 10020 2951 10044
TIME...MOT...LOC 0503Z 293DEG 20KT 2978 10076
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MOSpecial weather statement, May 27, 12:09 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1209 AM CDT Tue May 27 2025
TXZ203-218-219-270600-
Frio TX-Uvalde TX-Zavala TX-
1209 AM CDT Tue May 27 2025
...A strong thunderstorm will impact portions of south central
Uvalde, central Zavala and west central Frio Counties through 100 AM
CDT...
At 1209 AM CDT, Doppler radar was tracking a strong thunderstorm near
Washer, or near La Pryor, moving southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Pryor, Batesville, Loma Vista, Washer, and Las Colonias.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CDT for south central
Texas.
&&
LAT...LON 2907 10002 2920 9969 2890 9926 2864 9974
2864 9977
TIME...MOT...LOC 0509Z 299DEG 22KT 2902 9990
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MOSpecial weather statement, May 27, 12:14 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1214 AM CDT Tue May 27 2025
TXZ222>224-270615-
Karnes TX-De Witt TX-Gonzales TX-
1214 AM CDT Tue May 27 2025
...Strong thunderstorms will impact portions of western DeWitt,
northeastern Karnes and southwestern Gonzales Counties through 115 AM
CDT...
At 1214 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nixon to near Runge. Movement was east at
25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kenedy, Yorktown, Nixon, Runge, Smiley, Nordheim, Gillett, Cheapside,
Westhoff, Cotton Patch, Gruenau, New Davy, Sample, Ecleto, and
Helena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 100 AM CDT for south central
Texas.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.
&&
LAT...LON 2880 9785 2917 9780 2922 9773 2928 9778
2932 9778 2933 9733 2890 9735 2892 9742
2881 9759
TIME...MOT...LOC 0514Z 259DEG 20KT 2924 9775 2889 9779
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
MOSpecial weather statement, May 27, 12:48 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1248 AM CDT Tue May 27 2025
TXZ218-228-270630-
Dimmit TX-Zavala TX-
1248 AM CDT Tue May 27 2025
...A strong thunderstorm will impact portions of northwestern Dimmit
and southwestern Zavala Counties through 130 AM CDT...
At 1248 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cometa, or 15 miles west of Crystal City, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Crystal City, Carrizo Springs, Asherton, Las Colonias, Winter Haven,
Chula Vista-River Spur, Cometa, Brundage, and Carrizo Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 100 AM CDT for south central
Texas.
&&
LAT...LON 2854 10012 2873 10011 2885 10009 2871 9959
2844 9968
TIME...MOT...LOC 0548Z 285DEG 25KT 2869 10009
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:04 PM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Llano | 4 hr |
| May 26, 7:07 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 68 min |
| May 26, 7:09 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Llano | 66 min |
| May 26, 7:17 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 58 min |
| May 26, 7:29 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Kendall, Llano | 4 hr |
| May 26, 7:34 PM CDT | Tornado Warning | EWX | Blanco, Hays | 41 min |
| May 26, 7:46 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 59 min |
| May 26, 7:49 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Kendall, Kerr | 56 min |
| May 26, 7:54 PM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Val Verde | 4 hr |
| May 26, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 45 min |
| May 26, 8:12 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall, Travis | 33 min |
| May 26, 8:19 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Kendall | 27 min |
| May 26, 8:21 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Travis, Williamson | 4 hr |
| May 26, 8:36 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 57 min |
| May 26, 8:37 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Comal, Hays, Lee, Travis and 1 more | 68 min |
| May 26, 8:40 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real, Val Verde | 65 min |
| May 26, 8:43 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Medina | 62 min |
| May 26, 8:48 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Burnet, Comal, Hays, Kendall and 2 more | 4 hr |
| May 26, 8:49 PM CDT | Tornado Warning | EWX | Williamson | 11 min |
| May 26, 8:56 PM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr, Medina | 4 hr |
| May 26, 9:11 PM CDT | Flash Flood Warning | EWX | Caldwell, Hays, Travis, Williamson | 4 hr |
| May 26, 9:25 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr, Medina | 5 hr |
| May 26, 9:31 PM CDT | Flash Flood Warning | EWX | Williamson | 4 hr |
| May 26, 9:31 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 44 min |
| May 26, 9:33 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 5 hr |
| May 26, 9:33 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Fayette, Guadalupe, Lee, Travis | 72 min |
| May 26, 9:41 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 49 min |
| May 26, 9:43 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 47 min |
| May 26, 9:45 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Real | 22 min |
| May 26, 9:54 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more | 5 hr |
| May 26, 9:56 PM CDT | Special Weather Statement | EWX | Edwards | 49 min |
| May 26, 10:00 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 60 min |
| May 26, 10:22 PM CDT | Special Weather Statement | EWX | Zavala | 38 min |
| May 26, 10:25 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 36 min |
| May 26, 10:30 PM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Medina, Real, Uvalde | 5 hr |
| May 26, 10:36 PM CDT | Special Weather Statement | EWX | Kinney | 39 min |
| May 26, 10:41 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 64 min |
| May 26, 10:42 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 48 min |
| May 26, 10:57 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 48 min |
| May 26, 10:59 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 46 min |
| May 26, 11:26 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 46 min |
| May 26, 11:42 PM CDT | Special Weather Statement | EWX | Uvalde | 48 min |
| May 26, 11:47 PM CDT | Special Weather Statement | EWX | Frio | 43 min |
| May 27, 12:03 AM CDT | Special Weather Statement | EWX | Edwards | 57 min |
| May 27, 12:09 AM CDT | Special Weather Statement | EWX | Zavala | 51 min |
| May 27, 12:10 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 35 min |
| May 27, 12:14 AM CDT | Special Weather Statement | EWX | DeWitt | 61 min |
| May 27, 12:35 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 55 min |
| May 27, 12:48 AM CDT | Special Weather Statement | EWX | Dimmit | 42 min |
| May 27, 1:02 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, DeWitt, Gonzales, Guadalupe, Karnes and 1 more | 4 hr |
| May 27, 1:05 AM CDT | Areal Flood Advisory | EWX | Dimmit, Frio, Kinney, Maverick, Medina, Uvalde and 1 more | 5 hr |
| May 27, 1:05 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 25 min |
| May 27, 1:21 AM CDT | Special Weather Statement | EWX | Kinney | 54 min |
| May 27, 1:41 AM CDT | Special Weather Statement | EWX | Dimmit | 49 min |
| May 27, 2:05 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 55 min |
| May 27, 2:10 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Lavaca, Lee | 4 hr |
| May 27, 2:20 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 39 min |
| May 27, 2:29 AM CDT | Special Weather Statement | EWX | Kinney | 61 min |
| May 27, 2:47 AM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 2 hr |
| May 27, 2:49 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 2 hr |
| May 27, 6:21 AM CDT | Special Weather Statement | EWX | Dimmit | 39 min |
| May 27, 8:48 AM CDT | Special Weather Statement | EWX | Dimmit | 42 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.